# SDR C2XA09TY184

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN A C-CHECK STATUS WHEN THE LEFT FLOOR SILL WAS FOUND CORRODED AT FRAME 30 THRU 35.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED AT THE END OF THE CHECK.
